# SDR 2009FA0000330

- Difficulty date: April 1, 2009
- Submitted: April 23, 2009
- Operation: General aviation
- Aircraft: N8453Z
- Make and model: Cessna 210-5
- Aircraft serial: 2050453
- Engine: Cont IO470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP PURSUANT TO AD-72-07-09 REVEALED A CRACK IN THE UPPER LT FLANGE AREA OF THE BULKHEAD.  BULKHEAD WAS REPLACED.  (K)
